# SDR IPXA2024120544935

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,744 hours, 19,433 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LVL1 Â€Œ FIRE DET 2 FAULTÂ€? MSG ACCOMPLISHED OPS CHECK PER AMM 71-50-01 STEP E. (4) OPS CHECK GOOD. NO FAULTS. THIS CLEARS DEFERRAL, PLACARD REMOVED.
